Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Black spot on urethral orifice, small in size. Cause of worry?

I noticed a BLACK spot within the last year on what I suppose you could call the urethral orifice , about the size of the top of a straight pin. It caught my attention again a few minutes ago when I was wiping, and it WAS bigger than when I first noticed it. Now, just to let you know, I worked in the Ob/Gyn field on and off, (more on than off) over the past 30 years, SOOOOOO.....I know just enough to be hysterical, and making ALL my papers are in order! Can you help me figure this out, even a little bit???????Thanks!!
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi karen,
What is your age now ?
As per your detail i think it must be a mole around orifice as your age increases its size increase so no need to be panic . But if it increasing as mass then you must consult you family physician .
feel free to ask any queries you have

Dr.Abhishek Chandge
Answered: Tue, 9 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor